# SDR VTZA95023

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370120
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI, THE LEFT ENGINE FIRE WARNING ACTIVATED ON REPOSITION TO THE GATE.  CREW DISCHARGED BOTH BOTTLES.  MAINTENANCE LATER INSPECTED, BUT FOUND NO VISIBLE SIGNS OF FIRE.  MAINTENANCE REPLACED THE FIRE BOTTLES AND THE FIRE CONTROL UNIT.  AIRCRAFT WAS RELEASED BUT ON TAXI OUT THE FIRE WARNING ILLUMINATED AGAIN.  MAINTENANCE THEN REPLACED THE FIRE DETECTION LOOP.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
